# SDR CA121009017

- Difficulty date: October 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Hose
- Part number: 9463774101
- Condition: Leaking
- Location: Bleed Air
- Part time: 14,699 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A FUNCTIONAL TEST OF THE DE-ICE BOOT, WE HAVE CONNECTED AN AIR PRESSURE REGULATOR TO THE HOSE BLEED AIR FLEXIBLE LINE AND WE HAVE NOTICED THAT THE FLEXIBLE HOSE IS LEAKING.  THIS HOSE IS DIRECTLY CONNECTED TO THE ENGINE P3 PICK UP, SO IF THE FLEXIBLE LINE IS LEAKING THE ENGINE LOOSE P3 AIR. AFTER THE DISCOVERY WE HAVE CHANGED THE FLEXIBLE LINE WITH A NEW 1 THAT WE HAVE ORDER LAST WEEK.
